# SDR V0XD20210816005

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT STRINGER 27 IS CORRODED AT FRAME 295 TO THE TCAS ANTENNA BRACKET. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 27 IAW CRJ 900 SRM 51-42-06
